# SDR MASA2011010701632

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,546 hours, 15,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOODLIGHT COVER MISSING.  MX REPLACED COVER.
